# SDR CALA2019022500295

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 66,076 hours, 23,406 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL GEAR WOULD NOT RETRACT ON TAKEOFF AFTER DEBRIEFING CAPTAIN HE COMENTED THAT AFTER GETTING ON GROUND HE WAS ASKED TO CK  MANUAL EXTENSION ACESS DOOR AND HE FELT LIKE DOOR MIGHT NOT HAVE BEEN SHUT WHILE PRESSING ON DOOR HE HEARD A AUDIBLE CLICK BUT IS NOT POSITIVE NOTE PSEU HAS ZERO FAULTS AND ZERO FAULT HISTORY PERFORMED REPAIR CONFIRMATION PER FIM 32-30-00-810-815 STEP { G} . SWUNG GEAR SEVERAL TIMES WITH NO FAULTS.
